# SDR ASAA2017041120429

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 26,817 hours, 7,972 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17CK37
- Condition: Intermittent
- Location: Cockpit
- Part time: 31,650 hours, 9,566 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT A DOES NOT ENGAGE IN CMD OR CWS.  ACFT GROUNDEDS. DFCS FFR SHOWED 2 FLIGHTS WITH 17 FAULTS OF MCP ELEV/AIL ENGAGE DISAGREE 22-11625 AND 22-11626 FAULTS. MCP WAS SHOWN AT FAULT. DID PASS MCP QUICK TEST 32.  REMOVED & REPLACED MCP, IAW AMM 22-11-34. OPS NORMAL.
